MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bed was inspected by an arjo representative.No fault was noted.The customer's allegation was not confirmed.The instruction for use for enterprise 9000x (746-591-en) recommends using "the function lockout on the attendant control panel to prevent unintended movement in situations where objects may press against the patient's controls".While no fault was found and the issue could not be reproduced, the incident may have been caused by external mechanical interference with the control panel.However, the hypothesis that the issue was caused by accidental activation of the controls due to external mechanical interference could not be confirmed.The arjo device did not fail a specification since no malfunction could have contributed to the alleged movement of the bed.The patient was in bed, and no injury was sustained.The complaint was deemed reportable due to the allegation of unintended bed movement (the bed was going up and down without pushing any buttons).
 
Event or Problem Description
Arjo was informed about an event involving the enterprise 9000x bed.The customer reported that the bed was moving on its own, stating that the entire bed was going up and down without any command.The patient was in bed, and no injury occurred.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23475296
Report Number3007420694-2025-00281
Device Sequence Number13318866
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)181020
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown